# SDR 99UAL900321

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Engine: Pwa JT9D7R4D
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, NR 2 ENGINE SUSTAINED TWO SHORT COMPRESSOR STALLS.  SURGE CHECKS WERE ACCOMPLISHED REFERENCE MAINTENANCE MANUAL.  THE ENGINE VANE BLEED CONTROL WOULD NOT TRIM, AND IT WAS REPLACED.  THE STATOR VANE ACTUATOR WAS REPLACED PRECAUTIONARY.
